১৫দিন আগে ডাক্তার সেলাইন দেয়ার জন্য হাতে ক্যালোনা লাগিয়েছিলেন। তারপর থেকে আজ ১৫দিন যাবৎ হাতের সেই রগ ফুলে শক্ত হয়ে আছে।
বিষয়টা কি সাধারণ? নাকি চিকিৎসার প্রয়োজন?
It sounds like the rash on your hand may be a side effect of the Calcium supplement you were taking. Some people may experience skin reactions like rashes, itching or dryness as a side effect of taking calcium supplements.
It's generally best to check with your doctor or the pharmacist who prescribed the supplement to you, to be sure if the rash is related to the supplement or not and if you need any medical attention. It's also important to let your doctor know about the rash and any other symptoms you may be experiencing.
In the meantime, you can try using a mild moisturizer on the affected area to help soothe the skin and reduce any itching or discomfort. Avoid scratching or rubbing the rash as it can worsen the condition.
It's important to note that in some cases, skin rashes can be caused by an allergic reaction to the supplement. If the rash is severe or accompanied by other symptoms like difficulty breathing or swelling, seek medical attention immediately as it may be a sign of an allergic reaction.
In conclusion, skin rashes can be a side effect of calcium supplements and it's important to check with your doctor or pharmacist to see if this is the case for you. If the rash is severe or accompanied by other symptoms, seek medical attention immediately. Also, you can try using a mild moisturizer on the affected area to soothe the skin.